MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, after deployment of a 5f mynx control vascular closure device (vcd) and waiting three minutes before removing the device, the artery did not seal, and the physician had to open the groin and proceed to an embolectomy to retrieve the plug as it was going to embolize.Hemostasis was achieved with 20 minutes of manual compression.The patient¿s hospitalization was extended due to the event, and the patient recovered.The device was used in an interventional procedure with an antegrade approach using a 5f brite tip catheter sheath introducer (csi).The device was properly stored and opened in the sterile field and was and prepped per the instructions for use (ifu).The deployer had over three years of experience using the device and was well versed.All the correct steps were taken during preparation of the device and during use.Femoral artery suitability was verified on angiography to confirm access in the correct vessel.Contrast or imaging was not used to confirm balloon placement.The stripe in the center of the mynx control vcd indicated the correct position prior to deployment.The deployer did not fail to utilize the tension indicator or maintain tension during depression of button #1.There were no multiple sheath exchanges, no sheath greater than 7f used prior to introducing the mynx, and one closure device was used.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, d9, g3, g6, h1, h2, h3, and h11.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, after deployment of a 5f mynx control vascular closure device (vcd) and waiting three minutes before removing the device, the artery did not seal, and the physician had to open the groin and proceed to an embolectomy to retrieve the plug as it was going to embolize.Hemostasis was achieved with 20 minutes of manual compression.The patient¿s hospitalization was extended due to the event, and the patient recovered.The device was used in an interventional procedure with an antegrade approach using a 5f brite tip catheter sheath introducer (csi).The device was properly stored and opened in the sterile field and was and prepped per the instructions for use (ifu).The deployer had over three years of experience using the device and was well versed.All the correct steps were taken during preparation of the device and during use.Femoral artery suitability was verified on angiography to confirm access in the correct vessel.Contrast or imaging was not used to confirm balloon placement.The stripe in the center of the mynx control vcd indicated the correct position prior to deployment.The deployer did not fail to utilize the tension indicator or maintain tension during depression of button #1.There were no multiple sheath exchanges, no sheath greater than 7f used prior to introducing the mynx, and one closure device was used.One non-sterile 5f mynx control vascular closure device (vcd) was returned for investigation.Visual inspection of the device showed that button 1 was fully depressed, and button 2 was not depressed.The stopcock was found open, with no syringe returned for this evaluation.The sealant was not returned for this evaluation.Regarding the condition of the sealant sleeves, no abnormal conditions were observed.Additionally, a 5f cordis catheter sheath introducer (csi) was returned inserted in the device.The balloon was deflated, and the core wire was present, while the atraumatic tip did not present any damage or abnormal condition.No additional anomalies were observed during this analysis.An attempt to perform a simulated deployment test was made; however, it could not be completed because the unit was returned without a sealant to evaluate the deployment mechanism.Nevertheless, button 2 was depressed to assess whether there was any impediment in its mechanism.During this assessment, no abnormal conditions were observed.The reported event of ¿sealant-inaccurate placement-(intravascular)¿ could not be observed as procedural images were not provided and due to the nature of the complaint.The exact cause of the issue experienced could not be determined during product evaluation.Based on the information available for review and product analysis, it is difficult to determine what factors may have contributed to issue experienced by the customer.However, access site vessel characteristics (which were not provided) and/or procedural/handling factors (contrast or imaging was not used to confirm balloon placement) possibly contributed to issue experienced.Although not intended as a mitigation of risk, the information for safety within the instructions for use (ifu) is provided in the product¿s labeling with the intent to make the user aware of the risks.As stated in the ifu during product preparation, ¿confirm via femoral arteriogram prior to using the mynx control vcd: common femoral artery single wall puncture.Evidence of adequate flow.There is no evidence of significant pvd in the vicinity of the puncture.¿ additionally, the ifu states, ¿the safety and effectiveness of mynx have not been established in the following patient populations: patients with clinically significant peripheral vascular disease in the vicinity of the puncture.¿ also, the ifu instructs during deployment, ¿grasp the device handle and align the device with the tissue tract.Pull gently to retract the device until the black line in the tension indicator window aligns with the markers on the side, indicating the balloon is abutting the arteriotomy with the correct amount of tension.While maintaining tension press button #1 until it is fully aligned with the handle, and the clock symbol is visible in the tension indicator window.This deploys and compresses the sealant against the arteriotomy.¿ it should be noted that if the balloon is improperly placed during hydrogel sealant deployment, the hydrogel sealant could be pushed into the artery.Neither the product analysis, nor the information available for review suggests that the reported event could be related to the design/manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key24586926
Report Number3004939290-2026-00278
Device Sequence Number15799206
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)270826(10)F2523805
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMX5060
Device Lot NumberF2523805
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/12/2026
04/30/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/06/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F BRITE TIP CSI.; 5F BRITE TIP CSI.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale